# SDR SWAA2017042513321

- Difficulty date: April 19, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 34,669 hours, 20,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BATTERY FAILED A TIME TEST.    R & R BATTERY IAW AMM.
